View Full Version : Is it Tollerance?


Austinnou88
02-24-17, 07:08 AM
For 2 years now I've been on high doseages of Adderall and now it's at the point where I just get nasty side effects when I take it. Is this Tollerance?

namazu
02-24-17, 07:25 AM
Probably not -- if you were tolerant to the effects of the medication, you probably wouldn't be experiencing side effects, either.

Is it possible the dose is actually too high?

Or perhaps you would do better with a different medication altogether.

Also, depending on the type of side effects you're experiencing, it might be worth considering whether something about your sleep, diet, or activity level could also be contributing. (For example, if the medication ruins your appetite and you don't eat during the day, dehydration and low blood sugar could be causing some of the problems.)

sarahsweets
02-24-17, 08:24 AM
IMO Tolerance is very rare, although it does happen. Many people confuse not feeling the meds with tolerance. I dont think having side effects would be a tolerance issue. My gut tells me its a dosing issue.

C15H25N3O
02-24-17, 09:01 AM
You should make an appointment to another doc than your psychiatrist to let him check
your blood for any organ malfunctions. Amphetamines can work great but are not safe.

sarahsweets
02-24-17, 09:20 AM
You should make an appointment to another doc than your psychiatrist to let him check
your blood for any organ malfunctions. Amphetamines can work great but are not safe.

Why do you say that amphetamines are not safe when youve taken vyvanse?

aeon
02-24-17, 12:03 PM
Amphetamines can work great but are not safe.

No drug is safe. That said, some have risk profiles that make them suitable choices. For me, amphetamines are in this class.

For me, aspirin is a greater risk, and most SSRIs are absolutely unsuitable.

My life is far more of a risk to my health and well-being when I am not on amphetamine, so by comparison and contrast, amphetamine is a risk-lowering medication overall.


Cheers,
Ian